# SDR AALA202101139026

- Difficulty date: January 8, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 65,833 hours, 24,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Servicing Valve
- Condition: Leaking
- Location: L1 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR DAMPER SERVICING FITTING VALVE LEAKING.  REPLACED SERVICING VALVE, SERVICED DAMPER AND ACCOMPLISHED A SATISFACTORY LEAK CHECK, PER AMM 52-10-00--610-003-A.
